# SDR USAA2010070991382

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,599 hours, 17,571 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1210 - DFW - EES - R1 FORWARD PASSENGER DOOR SLIDE INDICATION INOPERATIVE.  MAINTENANCE ADJUSTED PROXIMITY SWITCH 4WN2 IAW AIRBUS MAINTENANCE MANUAL 52-71-00-820.
